# SDR 96ZZZX5119

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N756HQ
- Make and model: Cessna U206G
- Aircraft serial: U20604107
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300B
- Condition: Malfunction
- Location: Dc System
- Stage of operation: IN
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

PILOT ATTEMPTED START, START SOLENOID CLICKING.  LOW BATTERY OUTPUT TO LOW TO CLOSE SOLENOID.  ALTERNATOR CHECKED FOR CHARGING.  ALTERNATOR OUTPUT APPROXIMATELY 19.3 VDC FOR 24 VDC SYSTEM.  ALTERNATOR REPLACED WITH OVERHAULED UNIT.
